# SDR ASAA0540161

- Difficulty date: March 9, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 26,983 hours, 14,795 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 65558789
- Condition: Cracked
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FWD GALLEY DOOR CUTOUT UPPER AFT SEAL DEPRESSOR CRACKED AT 2 PLACES, STA 328, RBL 52, WL 274.  REMOVED AND INSTALLED NEW FWD GALLEY DOOR CUTOUT UPPER SEAL DEPRESSOR. (K)
